Found 91 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is D  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
De Lellis C.  2022.  The regularity theory for the area functional (in geometric measure theory). International Congress of Mathematicians. PDF icon ICM-De-Lellis-web-version-2.pdf (510.11 KB)
De Lellis C., Inauen D., L. Székelyhidi Jr..  2018.  A Nash-Kuiper theorem for $C^{1,\frac15-\delta}$ immersions of surfaces in $3$ dimensions. Revista matemática iberoamericana. 34:1119–1152.PDF icon Nash_1.2_21.pdf (426.05 KB)
De Lellis C..  2008.  Rectifiable sets, densities and tangent measures. Zurich Lectures in Advanced Mathematics. 7PDF icon Delellis_note136_corrected.pdf (708.89 KB)PDF icon Errata_libro_ret.pdf (243.54 KB)
De Lellis C..  2017.  Il teorema di Schlaefli: un invito alla quarta dimensione. Il Volterriano. 13PDF icon Schlaefli_43.pdf (467.71 KB)
De Lellis C..  2005.  Blowup of the BV norm in the multidimensional Keyfitz and Kranzer system.. Duke Mathematical Journal. 127:313–339.PDF icon KK_blowup.pdf (215.66 KB)
De Lellis C..  2003.  Some remarks on the distributional Jacobian.. Nonlinear Analysis: Theory, Methods & Applications. 53:1101–1114.PDF icon NonLin.pdf (157.34 KB)
De Lellis C., De Rosa A., Ghiraldin F..  2019.  A direct approach to the anisotropic Plateau problem. Adv. Calc. Var.. 12(2):211-223.PDF icon DeLDeRGhi_15apr17.pdf (316.98 KB)
De Lellis C., L. Székelyhidi Jr..  2019.  On turbulence and geometry: from Nash to Onsager. Notices Amer. Math. Soc.. 66(5)PDF icon notices_12.pdf (290.01 KB)
De Lellis C..  2010.  Hyperbolic equations and SBV functions. Journées équations aux dérivées partielles. :1–10.PDF icon JEDP_2010_A6_0.pdf (514.5 KB)
De Lellis C, Focardi M, Ghinassi S.  0.  Endpoint regularity for 2d Mumford-Shah minimizers: On a theorem of Andersson and Mikayelyan. To appear in Journal de Mathe'matiques Pures et Applique'es. PDF icon DeLellis-Focardi-Ghinassi_journal-amended-4.pdf (553.88 KB)PDF icon Errata-crackip.pdf (136.56 KB)
De Lellis C..  0.  Ill-posedness for bounded admissible solutions of the 2-dimensional p–system.. PDF icon Hyp08_delellis.pdf (151.58 KB)
De Lellis C., Westdickenberg M..  2003.  On the optimality of velocity averaging lemmas.. Annales de l'Institut Henri Poincaré (C) Analyse Non Linéaire. 20:1075–1085.PDF icon OptAnn.pdf (142.3 KB)
De Lellis C., Ignat R..  2015.  A regularizing property of the 2d-eikonal equation. Communications in Partial Differential Equations. 40:1543–1557.PDF icon Eikonal_deLellis_Ignat_final.pdf (222.4 KB)
De Lellis C., Spadaro E..  2016.  Regularity of area-minimizing currents III: blow-up. Annals of Mathematics. Second Series. 183:577–617.PDF icon blow_up_R_revised_22.pdf (478.98 KB)
De Lellis C., Tasnady D..  2013.  The existence of embedded minimal hypersurfaces. Journal of Differential Geometry. 95:355–388.PDF icon JDG_final.pdf (318.43 KB)PDF icon Errata_MinMax_sets.pdf (54.93 KB)
De Lellis C..  2016.  $2$-dimensional almost area minimizing currents. Boll. Unione Mat. Ital.. 9(1):3–67.PDF icon survey_BUMI_24.pdf (636.4 KB)
De Lellis C., Inauen D..  2017.  Fractional Sobolev regularity for the Brouwer degree. Communications in Partial Differential Equations. 42:1510–1523.PDF icon Fractional_Sobolev_Regularity_For_The_Brouwer_Degree.pdf (470.22 KB)
De Lellis C., Hirsch J., Marchese A., Stuvard S..  0.  Area minimizing currents mod $2Q$: linear regularity theory. PDF icon DLHMS_linear_2.pdf (573.86 KB)
De Lellis C..  2008.  Le equazioni di Eulero dal punto di vista delle inclusioni differenziali (Italian). Boll. Unione Mat. Ital. (9). 1(3):873-879.PDF icon De_Lellis.pdf (212.78 KB)
De Lellis C., Kappeler T., Topalov P..  2007.  Low-regularity solutions of the periodic Camassa-Holm equation.. Communications in Partial Differential Equations. 32:87–126.PDF icon Camassa_Holm.pdf (281.99 KB)
De Lellis C, Szekelyhidi, Jr. L.  2021.  Weak stablity and closure in turbulence. PDF icon RSTA_CamilloLaszlo.pdf (373.92 KB)
De Lellis C., Ghiraldin F., Maggi F..  2017.  A direct approach to Plateau's problem. Journal of the European Mathematical Society. 19:2219–2240.PDF icon plateau25.pdf (336.69 KB)
De Lellis C., Marchese A., Spadaro E., Valtorta D..  2018.  Rectifiability and upper Minkowski bounds for singularities of harmonic Q-valued maps. Commentarii Mathematici Helvetici (CMH). 93:737–779.PDF icon Q_rect_42.pdf (417.24 KB)
De Lellis C..  2020.  Almgren's center manifold in a simple setting. Harmonic Analysis and Applications. IAS/Park City Mathematics Series. 27PDF icon PCMILectures_DeLellis_15.pdf (327.98 KB)
De Lellis C., Ghiraldin F..  2010.  An extension of the identity Det=det.. Comptes Rendus Mathematique. 348:973–976.PDF icon Det_detCRAS.pdf (146.34 KB)